# SDR AALA20100525TUL02

- Difficulty date: May 16, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,381 hours, 21,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 146N879623
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR SCUFF PLATE SUPPORT CORRODED.  REPLACED SUPPORT PER SRM 51-10-02-0G.
